Into the system…

blogging, work, mental health, therapy, disability, benefits and more…

A Little Bumpy…

with 3 comments

The side effects continue to show themselves. Last night, a bumpy rash started to appear on my arm and today it has got worse. The ward doctor gave me antihistamine to ease the itching and it has helped but it’s still there. I will have to mention it again tomorrow if it doesn’t go.

Aside from the rash, my back and head have both been achy and I’m quite dizzy. This could be Duloxetine withdrawals, Depakote side effects or just general malaise but I wish I felt better.

Oh well…

Written by intothesystem

Friday, 24th April 2009 at 10:18 pm

3 Responses

Subscribe to comments with RSS.

  1. I am hoping those side effects have settled down for you a bit now… x

    Alison

    Sunday, 26th April 2009 at 7:11 am

  2. Really hope the side effects ease for you soon and that the discharge planning is coming together. Hannah X

    colouredmind

    Sunday, 26th April 2009 at 4:20 pm

  3. Thanks both. :) The rash is still playing up. It’s very weird. Feeling a bit better aside from that, but very tired.

    xx

    intothesystem

    Sunday, 26th April 2009 at 7:20 pm


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: